# SDR FDKA200705182

- Difficulty date: May 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N808LR
- Make and model: Dhav DHC8101
- Aircraft serial: 073
- Aircraft time: 46,124 hours, 57,100 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 841005
- Part serial: 105
- Condition: Malfunctioned
- Location: Mlg
- Part time: 46,124 hours, 57,097 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6144 BWI-JFK (1103 PHX LCL) - CREW REPORTED THE NOSE POS IND LIGHT ILLUMINATED GEAR DIS LIGHT CAME ON DURING FLIGHT AND THE WOW FAIL LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED PSEU.
